# SDR ASAA0843419

- Difficulty date: August 25, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N784AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 28199
- Aircraft time: 40,125 hours, 22,078 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Condition: Gouged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING AILERON TRIM TAB T/E GOUGED.  LT WING AILERON TRIM TAB T/E GOUGE REPAIRED IAW B737 400 SRM CH 51 70 06.
